# SDR AALA201809219030

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 6,286 hours, 2,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CIDS TEST,  EMERGENCY POWER SUPPLY FAULTED CLASS 1.  MAINTENANCE REPLACED THE POWER SUPPLY BATTERY 12WL.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
